Alert archive / California / High Wind Warnings in 2009

High Wind Warning 8, NWS Medford, OR

November 20, 2009Modoc County, California; Lake County, Oregon

NWS Medford, OR issued this high wind warning at Nov 20, 2009, 10:35 AM PST for Modoc County, California; Lake County, Oregon. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 20, 2009, 10:35 AM PST (18:35 UTC)
Expired
Nov 20, 2009, 2:52 PM PST
In force
4 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Lake County, OR

The radar

The Medford radar (KMAX), 179 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 20, 11:46 AM PSTNON-TSTM WND GST 625 Nnw Cedarville, CABLOWING DUST OBSERVED AND 4 INCH DIAMETER TREE LIMBS DOWN. POWER OUTAGE OCCURRED AT 1120AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 201835
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1035 AM PST FRI NOV 20 2009

CAZ085-ORZ031-210000-
/O.UPG.KMFR.WI.Y.0015.000000T0000Z-091121T0000Z/
/O.NEW.KMFR.HW.W.0008.091120T1835Z-091121T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
1035 AM PST FRI NOV 20 2009

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH WINDS OF 25 TO 40 MPH WITH POSSIBLE GUSTS UP TO 70 MPH WILL
AFFECT THE AREA THROUGH EARLY AFTERNOON. WINDS WILL SHIFT TO
SOUTHWEST AND DECREASE BY 3 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

STAVISH
1 follow-up statement
000 
WWUS76 KMFR 202252
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PST FRI NOV 20 2009



CAZ085-ORZ031-210000-
/O.CAN.KMFR.HW.W.0008.000000T0000Z-091121T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
252 PM PST FRI NOV 20 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 



$$

NK

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 20, 8:59 AM PST, 1 hour 36 minutes earlier.

Area forecast discussion, Nov 20, 8:59 AM PST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PST FRI NOV 20 2009

.DISCUSSION...ONLY UPDATE THIS MORNING WAS TO CANCEL HIGH WIND
WARNING IN COASTAL ZONES AS FRONT HAS PASSED AND WINDS HAVE
BECOME RELATIVELY LIGHT THERE. MAIN STORY IS COLD FRONT
PROGRESSING THROUGH SOUTHWESTERN OREGON THIS MORNING. TEMPERATURES
ALOFT ARE DECREASING FROM WEST TO EAST WITH SNOW LEVELS LIKELY
DROPPING TO NEAR 3000 FEET IN THE NEXT SEVERAL HOURS OVER ROGUE
VALLEY...PER SPOTTER REPORT AND MODEL TRENDS. WAVE HAS FORMED ON
FRONT NEAR CA/OR BORDER AND MAIN ENERGY WILL LIKELY IMPACT
NORTHERN CALIFORNIA WITH SNOW BEGINNING SHORTLY OVER MOUNT SHASTA
AREA. TIME-HEIGHT IMAGERY SHOWS DEEPER MOISTURE AND BETTER LIFT
OVER NORTHERN CALIFORNIA WITH LESS MOISTURE AND WEAKER OROGRAPHIC
LIFT OVER CASCADES. THUS...ADVISORY SNOW AMOUNTS FOR CASCADES AND
WARNING AMOUNTS FOR A QUICK 10 INCHES OR SO AROUND MOUNT
SHASTA...WITH LOWER AMOUNTS BELOW 4000 FEET...SEEM REASONABLE SO
NO CHANGES THERE. ELSEWHERE...LOW-END ADVISORY SNOW AMOUNTS FOR
KLAMATH AND MODOC COUNTY FOR SEVERAL INCHES SEEM ON TRACK TOO...AS
TEMPERATURES WILL FALL QUICKLY EARLY THIS AFTERNOON AND
PRECIPITATION SHIELD MOVES OVER THAT REGION. SOUTH TO NORTH
PRESSURE GRADIENT HAS DECREASED OVER SHASTA VALLEY...WITH WINDS
DECREASING THERE AS EXPECTED...BUT SOUTH WINDS WILL PICK UP OVER
LAKE AND MODOC COUNTIES SHORTLY AND GUSTY WINDS WILL LAST THROUGH
THIS EVENING.

&&

.AVIATION...A MIXED BAG EXISTS FOR TERMINALS ACROSS THE CWA WITH
FRONT TRANSITING THE AREA. MOUNTAIN OBSCURATION WILL CONTINUE
THROUGH TOMORROW WITH MOIST WESTERLY FLOW. OTH...MFR...AND RBG WILL
LIKELY REMAIN MVFR WITH OCCASIONAL SHOWERS AND LOW CLOUDS. HEAVIER
SHOWERS MAY DROP VISIBILITY TO IFR BRIEFLY IN SOME LOCATIONS. LMT
WINDS WILL DIMINISH SOON WITH SNOW SHOWERS LATER IN THE
DAY...REDUCING VISIBILITY AND DROPPING CEILINGS TO MVFR. OTHER
SIGNIFICANT WEATHER IMPACTS TODAY WILL BE AROUND MOUNT SHASTA
WITH HEAVY SNOW AND THEN STRONG WINDS OVER LAKE AND MODOC COUNTIES
THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 440 AM PST FRI NOV 20 2009/

DISCUSSION...THERE HAVE BEEN NO ADJUSTMENTS MADE TO THE
HEADLINES. HOWEVER...QPF FOR INLAND AREAS EARLY THIS MORNING WAS
ADJUSTED DOWNWARD WITH THE FRONT WELL DEPICTED BY THE MODELS BUT A
COUPLE HOURS TOO FAST WITH THE ADVANCE OF THE PRECIPITATION SHIELD.

THE STRENGTH OF SOUTHERLY FLOW AND THE SLIGHTLY SLOWER ADVANCEMENT
ALSO MADE NECESSARY A RISE IN INITIAL SNOW LEVELS TO 5000 TO 5500
FEET. SNOW LEVELS ARE STILL EXPECTED TO DROP TO AROUND 3500 FEET
WITH THE FRONT AS THE HEAVIEST PRECIPITATION FALLS WEST OF THE
CASCADES THIS MORNING...AND THEN DURING THE AFTERNOON AND EVENING
ON THE EAST SIDE. SNOWFALL WILL BE GREATEST NEAR MOUNT SHASTA AND
THE MOUNTAINS OF WESTERN SISKIYOU COUNTY WITH 8 TO 15 INCHES
POSSIBLE WHILE MOST AREAS AT A SUFFICIENTLY HIGH ELEVATION TO
RECEIVE SNOWFALL HAVE 1 TO 5 INCHES EXPECTED.

THERE ARE FOUR WEATHER SYSTEMS EXPECTED OVER THE NEXT WEEK. THE
SYSTEM TODAY LOOKS TO BE THE STRONGEST. POPS WERE LOWERED FOR
SATURDAY WITH THE NEXT FRONT NOW EXPECTED TO BE A LATE SATURDAY
EVENING THROUGH SUNDAY AFTERNOON EVENT. SNOW LEVELS SHOULD ONCE
AGAIN BE AROUND 3500 TO 4000 FEET BUT PRECIPITATION AMOUNTS WILL
NOT BE AS GREAT...WITH 1 TO 6 INCHES OF SNOW CURRENTLY FORECAST.

THERE IS STILL A LITTLE UNCERTAINTY REGARDING THE EXTENT OF RIDGING
OVER CALIFORNIA EARLY NEXT WEEK. A WARM FRONT IS EXPECTED TO BE
PUSHED NORTH BUT THERE IS A CHANCE OF LIGHT RAIN MONDAY INTO
MONDAY NIGHT...MAINLY NORTH AND WEST FROM CRATER LAKE. THE RIDGE
IS EXPECTED TO BUILD FURTHER TUESDAY INTO WEDNESDAY.

THERE IS SIGNIFICANT UNCERTAINTY REGARDING THE HOLIDAY FORECAST.
ALL MODELS INDICATE THE FLOW WILL BECOME LESS AMPLIFIED WITH THE
FOURTH SYSTEM REACHING THE PACIFIC NORTHWEST AS EARLY AS WEDNESDAY
NIGHT. THE ECMWF HAS BEEN VERIFYING BEST OVER THE PAST COUPLE
WEEKS AND IT IS STRONGER AND FASTER THAN THE GFS WITH THIS FRONT.
BUT...BOTH MODELS HAVE TRENDED WEAKER THAN IN THEIR EARLIER RUNS.
I HAVE MAINTAINED CHANCE CATEGORY POPS FOR LATE WEDNESDAY NIGHT
INTO EARLY FRIDAY.

AVIATION...A STRONG COLD FRONT AT THE COAST WILL MOVE EAST ACROSS
THE REGION THROUGH THIS EVENING. THIS WILL PRODUCE AREAS OF WIND
SHEAR...STRONG SOUTHERLY WINDS...MOUNTAIN OBSCURATIONS WITH
LOCALLY HEAVY PRECIPITATION...AND AREAS OF MVFR CEILINGS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR ORZ027-
     ORZ028-ORZ029-ORZ030.
     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ031.
     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
     SATURDAY FOR ORZ025.

CA...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR CAZ080-
     CAZ081-CAZ084-CAZ085.
     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ085.
     WINTER STORM WARNING UNTIL 7 PM PST THIS EVENING FOR CAZ082-
     CAZ083.
     WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ081.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
     UNTIL 4 AM PST SUNDAY FOR PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR PZZ350-PZZ370-
     PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM THIS AFTERNOON TO 10 PM
     PST THIS EVENING FOR PZZ370.

NK
Hazardous weather outlook, Nov 20, 9:20 AM PST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
920 AM PST FRI NOV 20 2009

CAZ081-210900-
CENTRAL SISKIYOU COUNTY-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 10 AM PST. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR
ELEVATIONS ABOVE 3500 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-ORZ031-210900-
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
1040 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST
OF FRIDAY FOR MODOC COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-210300-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 7 PM PST.
SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-210900-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST
OF FRIDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-ORZ029-030-210900-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST
OF FRIDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-211200-
EASTERN DOUGLAS COUNTY FOOTHILLS-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT BEGINNING 4 PM
PST FOR ELEVATIONS ABOVE 2500 FEET. SEE WEATHER MESSAGE FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 4 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-210900-
WESTERN SISKIYOU COUNTY-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR
ELEVATIONS ABOVE 3500 FEET. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-210300-
SOUTH CENTRAL SISKIYOU COUNTY-
920 AM PST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 7 PM PST
FOR ELEVATIONS ABOVE 3000 FEET. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Nov 20, 7:41 AM PST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
741 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HEAVY RAIN       5 NNW BROOKINGS         42.12N 124.32W
11/20/2009  M1.92 INCH       CURRY              OR   TRAINED SPOTTER

            MEASURED SINCE LATE LAST NIGHT.

&&

SUGDEN
Local storm report, Nov 20, 8:28 AM PST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
828 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HEAVY RAIN       1 SSW OBRIEN            42.06N 123.71W
11/20/2009  M0.66 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            RAINFALL SINCE 5 AM.

&&

KEENE
Local storm report, Nov 20, 9:03 AM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
903 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HEAVY RAIN       6 ESE COOS BAY          43.33N 124.12W
11/20/2009  M1.34 INCH       COOS               OR   TRAINED SPOTTER

            9 PM TO 9 AM.

&&

GLASER
Local storm report, Nov 20, 9:16 AM PST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
916 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HEAVY SNOW       5 NW MOUNT SHASTA       41.36N 122.38W
11/20/2009  E0.5 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SPITTY LIGHT RAIN HAS CHANGED OVER TO HEAVY SNOW. LAWN
            HAS BEEN COVERED IN 15 MINUTES OR LESS. ALSO, STRONG
            WINDS FOR THE LAST 12+ HOURS. ELEVATION 3800 FEET, NEAR
            BLACK BUTTE AND INTERSTATE 5.

&&

LUTZ
Local storm report, Nov 20, 9:50 AM PST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
950 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HEAVY RAIN       GOLD BEACH              42.41N 124.42W
11/20/2009  E3.00 INCH       CURRY              OR   PUBLIC

            REGULAR CALLER REPORTED APPROXIMATELY 3 INCHES OF RAIN
            OVERNIGHT.

0935 AM     NON-TSTM WND GST KLAMATH FALLS           42.22N 121.77W
11/20/2009  M55.00 MPH       KLAMATH            OR   OFFICIAL NWS OBS

            KLAMATH FALLS INTERNATIONAL AIRPORT OFFICIAL OBSERVER
            REPORTED BLOWING SAND AND DUST WITH SOUTH-SOUTHWEST WINDS
            39 MPH GUSTING TO 55 MPH.

&&

LUTZ
Local storm report, Nov 20, 10:20 AM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1020 AM PST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     NON-TSTM WND GST SILVER LAKE             43.13N 121.04W
11/20/2009  E70 MPH          LAKE               OR   TRAINED SPOTTER

            SOUTH WINDS 50 MPH GUSTING TO 70 TO 75.

&&

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 4:20 AM PSTSmall Craft Advisory for WindsMFR3 hr
Nov 20, 6:55 AM PSTSmall Craft Advisory for WindsMFR15 hr
Nov 20, 6:55 AM PSTSmall Craft Advisory for Hazardous SeasMFR8 hr
Nov 20, 3:12 PM PSTGale WarningMFR37 hr
Nov 20, 3:12 PM PSTSmall Craft Advisory for WindsMFR22 hr

Nearby

High Wind Warnings in California, 2009High Wind Warnings in Oregon, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.